# SDR FDEA202408071194

- Difficulty date: August 7, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 32,645 hours, 18,544 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: A55276055004
- Part serial: CC2014
- Condition: Contaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2EA WATER TRAPPED AREAS (170MM X 60MM &45MM X 84MM) WERE FOUND ATER7 OF   LHELEVATOR TOP SKIN. ACCOMPLISHED THE CAT.A MAJOR COMPOSITE REPAIR AT LH ELEVATOR UPPER SKIN PANEL   NEAR ER7 AND NO.10 SCREW. PER GMM 6-2-100. I.A.W A300-600F SRM 55-21-12-201, PARA.5J. PAGE   268~274, FIG212(SHEET2) &51-77-12-201 PARA 2A(2) PAGE209-210. OPTION D.    NOTE: THIS SDR 2.(C) TYPED ERROR, CREATED A NEW SDR NO:24-1204 FOR REPLACED
